Illinois Journal of Mathematics

The linear cubic $p$-adic recurrence and its value function

Harold C. Kurtz

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 8, Issue 1 (1964), 125-131.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256067460

Digital Object Identifier
doi:10.1215/ijm/1256067460

Mathematical Reviews number (MathSciNet)
MR0159777

Zentralblatt MATH identifier
0121.04603

Subjects
Primary: 10.61

Citation

Kurtz, Harold C. The linear cubic $p$-adic recurrence and its value function. Illinois J. Math. 8 (1964), no. 1, 125--131. doi:10.1215/ijm/1256067460. https://projecteuclid.org/euclid.ijm/1256067460


Export citation